MathSciNet Relay Station
MathSciNet bibliographic data
MR2869143 47A65 (47C15)
Shi, Rui On a generalization of the Jordan canonical form theorem on separable Hilbert spaces. Proc. Amer. Math. Soc. 140 (2012), no. 5, 1593–1604.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement